Amazon Basic Care Headache Relief Geltabs, 80 Count
- ACTIVE INGREDIENTS: This product contains acetaminophen 250 mg, aspirin 250 mg (NSAID, nonsteroidal anti-inflammatory drug) and caffeine 65 mg; compare to the active ingredients in Excedrin Extra Strength Geltabs
- PAIN RELIEF: Amazon Basic Care Extra Strength Headache Relief Geltabs offer headache and arthritis pain relief; also provides pain relief for toothaches, muscular aches and premenstrual and menstrual cramps
- EXTRA STRENGTH: When you need something strong to temporarily reduce pain, these extra strength geltabs will help you feel better so you don't miss out on life's special moments
- PAIN RELIEVER AND PAIN RELIEVER AID: Extra Strength Headache Relief Geltabs combine acetaminophen 250 mg, aspirin 250 mg (NSAID, nonsteroidal anti-inflammatory drug) and caffeine 65 mg to help relieve minor aches and pains when you need it the most
- GLUTEN FREE: These pain relief pills are gluten free
| Product Benefits | Relief, Headache Relief |
| Active Ingredients | Acetaminophen 250 Mg, Aspirin 250 Mg (nsaid), Caffeine 65 Mg |
| Expiry Date | Sep 2027 |
| Item Dimensions L X W X H | 2 X 2.03 X 4.25 Inches |
| Specific Uses For Product | Headache |
| Brand | Amazon Basic Care |
| Product Type | Medication |
-
Save 10% when you buy two or more items.
-
Get 5% off your next purchase.
-
Enjoy free delivery on orders above CA$ 250.
-
Orders are processed and shipped from Toronto.
3-6 days (Domestic)
30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.
SKU |
BRSW2ZQHCQDRO23D |
Category |
Health Care , Over-the-Counter Medication , Pain Relievers , Non-Aspirin , Acetaminophen |
Tags |
Compare to the active ingredients in Excedrin Extra Strength Geltabs. Get pain relief you can trust in Amazon Basic Care Extra Strength Headache Relief Geltabs. This extra strength pain reliever/pain reliever aid temporarily relieves minor aches and pain so they don't keep you from life's special moments. In addition to headaches, these geltabs help with arthritis pain, premenstrual and menstrual cramps, toothache pain, muscular aches, and minor aches and pains due to a cold. Extra strength pain reliever/pain reliever aid combines acetaminophen 250 mg, aspirin 250 mg (NSAID, nonsteroidal anti-inflammatory drug) and caffeine 65 mg for pain relief when you need it the most. Gluten free.
Important information
Legal Disclaimer
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Product Dimensions
2 x 2.03 x 4.25 inches; 3.53 ounces
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.









